MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000013427

Медицинская библиотека · American journal of nephrology · 1999

Extreme hyperphosphatemia and acute renal failure after a phosphorus-containing bowel regimen.

Orias M, Mahnensmith R L, Perazella M A

Клинический случайСтатьяПеревод в очереди

Аннотация

Phosphate intoxication, manifested by hypocalcemic tetany and acute renal failure, may complicate bowel-cleansing preparations which contain phosphate. These preparations are commonly used to prepare patients for various gastrointestinal procedures. Often, patients who receive these regimens are at increased risk of phosphate intoxication from diseases which slow gastrointestinal transit or decrease renal excretion (renal insufficiency). We present a patient who developed oliguric acute renal failure from severe phosphate intoxication associated with a phosphate-containing bowel-cleansing regimen.

Для цитирования: Orias M, Mahnensmith R L, Perazella M A. Extreme hyperphosphatemia and acute renal failure after a phosphorus-containing bowel regimen.. American journal of nephrology. 1999. DOI: 10.1159/000013427.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.